Revista Matemática Complutense
Revista Matemática Complutense is an international research journal publishing high quality research and survey articles in a broad spectrum of pure and applied mathematics. The fields of interests include: analysis, differential equations and applications, geometry, topology, algebra, statistics, computer sciences and astronomy.
The journal is sponsored by the School of Mathematics at Complutense University in Madrid. The prestigious interdisciplinary editorial board, formed by more than 30 internationally well-recognized researchers in different areas, reflects the quality standards of our journal.
Since 2009, the journal appears listed in the Journal Citation Report.
5 Volumes 10 Issues 152 Articles available from 2010 - 2014Browse Volumes & Issues
Content prior 2010 can be found at Universidad Complutense de Madrid.
Stability theorems for Gagliardo–Nirenberg–Sobolev inequalities: a reduction principle to the radial case
B. Ruffini (July 2014)
To view the rest of this content please follow the download PDF link above.